A plurisubharmonic Hopf lemma for domains with cusp conditions (Q5038557): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Normalize DOI. |
||
Property / DOI | |||
Property / DOI: 10.4064/ap220122-3-5 / rank | |||
Property / DOI | |||
Property / DOI: 10.4064/AP220122-3-5 / rank | |||
Normal rank |
Latest revision as of 16:42, 30 December 2024
scientific article; zbMATH DE number 7597917
Language | Label | Description | Also known as |
---|---|---|---|
English | A plurisubharmonic Hopf lemma for domains with cusp conditions |
scientific article; zbMATH DE number 7597917 |
Statements
A plurisubharmonic Hopf lemma for domains with cusp conditions (English)
0 references
7 October 2022
0 references
Hopf lemma
0 references
hyperconvex domains
0 references
plurisubharmonic exhaustion functions
0 references
0 references